Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 261, NWS Atlanta, GA

September 27, 2024DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 12:28 AM EDT for DeKalb County, Georgia. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 12:28 AM EDT (04:28 UTC)
Expired
Sep 28, 2024, 1:28 AM EDT
In force
25 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Moderate

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South River at Flakes Mill Road near Snapfinger (SFMG1). The gauge peaked at 21.38 ft at Sep 27, 2024, 11:00 AM EDT.

actionminormoderate510152009/2709/2809/29
Action stage
11 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02203900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

578 
WGUS42 KFFC 270428
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1228 AM EDT Fri Sep 27 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  South River at Flakes Mill Road near Atlanta affecting DeKalb 
  County.

For the South River Basin...including Atlanta, Atlanta, Decatur, 
Decatur, Atlanta, Decatur, Lithonia, Atlanta, Lithonia, Lithonia, 
Conyers, Flippen, Snapping Shoals...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC089-271630-
/O.NEW.KFFC.FL.W.0261.240927T0428Z-240928T0300Z/
/SFMG1.2.ER.240927T0341Z.240927T1300Z.240927T2113Z.NR/
1228 AM EDT Fri Sep 27 2024

...FLOOD WARNING IN EFFECT FROM OVERNIGHT TONIGHT TO FRIDAY 
EVENING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast. This approaches the flood of record.

* WHERE...South River at Flakes Mill Road near Atlanta.

* WHEN...From early this morning to late this evening.

* IMPACTS...At 15.0 feet, Minor flooding continues to expand further 
  into the woodlands along the river upstream and downstream from 
  the gage on Flakes Mill Road. Large portions of the Chapel Park 
  west of the gage will be under 2 to 3 feet of water.
  At 19.0 feet, Moderate flooding begins. Significant flooding 
  expands further into the woodlands along the river upstream and 
  downstream from the gage on Flakes Mill Road. The Chapel Park west 
  of the gage will be completely flooded. The flood waters will 
  cover low portions of the service road leading to the Snapfinger 
  Advanced Wastewater Treatment Facility...and affect the parking 
  lots south of the administration building on the property. 
  Flooding begins in backyards of homes on Roundtable and English 
  Valley Drives.

* ADDITIONAL DETAILS...
  - At 12:00 AM EDT Friday the stage was 13.6 feet.
  - Forecast...The river is expected to rise to a crest of 19.7
    feet Friday morning.
  - Flood stage is 13.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$

TAC
3 follow-up statements
647 
WGUS82 KFFC 271608
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1208 PM EDT Fri Sep 27 2024

...The Flood Warning continues for the following rivers in Georgia...

  South River at Flakes Mill Road near Atlanta affecting DeKalb 
  County.

For the South River Basin...including Atlanta...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC089-280300-
/O.CON.KFFC.FL.W.0261.000000T0000Z-240928T0300Z/
/SFMG1.2.ER.240927T0341Z.240927T1530Z.240927T2322Z.NR/
1208 PM EDT Fri Sep 27 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Moderate flooding will continue. This is near the flood of 
  record.

* WHERE...South River at Flakes Mill Road near Atlanta.

* WHEN...Until late this evening.

* IMPACTS...At 21.0 feet, Significant flooding expands into the 
  woodlands upstream and downstream from the gage on Flakes Mill 
  Road. The water level reaches the bottom of the bridge and county 
  officials may close it. The flood waters will cut off portions of 
  the service road leading to the Snapfinger Advanced Wastewater 
  Treatment Facility. The parking lots south of the administration 
  building on the property will be under two feet of water. Flooding 
  in backyards of homes on Roundtable and English Valley Drives 
  continues to deepen.

* ADDITIONAL DETAILS...
  - At 11:45 AM EDT Friday the stage was 21.4 feet and cresting.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 9.5 feet late this
    evening.
  - Flood stage is 13 feet.
  - Flood History...This crest compares to a previous crest of
    21.3 feet on 02/25/1961.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$
689 
WGUS82 KFFC 272336
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
736 PM EDT Fri Sep 27 2024

...The Flood Warning is extended for the following rivers in 
Georgia...

  South River at Flakes Mill Road near Atlanta affecting DeKalb 
  County.

For the South River Basin...including Atlanta, Atlanta, Decatur, 
Decatur, Atlanta, Decatur, Lithonia, Atlanta, Lithonia, Lithonia, 
Conyers, Flippen, Snapping Shoals...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC089-281115-
/O.EXT.KFFC.FL.W.0261.000000T0000Z-240928T1109Z/
/SFMG1.2.ER.240927T0341Z.240927T1530Z.240928T0509Z.NR/
736 PM EDT Fri Sep 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...South River at Flakes Mill Road near Atlanta.

* WHEN...Until tomorrow morning.

* IMPACTS...At 19 feet, Moderate flooding begins. Significant 
  flooding expands further into the woodlands along the river 
  upstream and downstream from the gage on Flakes Mill Road. The 
  Chapel Park west of the gage will be completely flooded. The flood 
  waters will cover low portions of the service road leading to the 
  Snapfinger Advanced Wastewater Treatment Facility...and affect the 
  parking lots south of the administration building on the property. 
  Flooding begins in backyards of homes on Roundtable and English 
  Valley Drives.

* ADDITIONAL DETAILS...
  - At 7:15 PM EDT Friday the stage was 18.4 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 4.1 feet
    tomorrow morning.
  - Flood stage is 13 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$
606 
WGUS82 KFFC 280528
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
128 AM EDT Sat Sep 28 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  South River at Flakes Mill Road near Atlanta affecting DeKalb 
  County.

GAC089-280630-
/O.CAN.KFFC.FL.W.0261.000000T0000Z-240928T0528Z/
/SFMG1.2.ER.240927T0341Z.240927T1530Z.240928T0457Z.NR/
128 AM EDT Sat Sep 28 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the South River at Flakes Mill Road near Atlanta.

* ADDITIONAL DETAILS...
  - At 1:15 AM EDT Saturday the stage was 12.6 feet.
  - Forecast...The river is expected to fall to 4.1 feet this
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$

TAC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 26, 7:40 PM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, Sep 26, 7:40 PM EDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
740 PM EDT Thu Sep 26 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 546 PM EDT Thu Sep 26 2024

Hurricane Helene is now a major hurricane and positioned due south
of the Big Bend region of Florida. Helene is an expansive system
with impacts expected to occur well away from the storm center.
The storm will continue to accelerate northward before making
landfall tonight. Rain on the north side of Helene continues to
spread northward across the forecast area. With steady rainfall
and saturated soils from yesterday's rain, a couple of flash flood
warnings have already been issued near and south of the Atlanta
metro area. As the center of the storm draws closer, rainfall
rates are forecast to increase from south to north overnight into
Friday. With additional rainfall amounts forecast to range from
4-8 inches with localized amounts over 10 inches over a wide swath
from west- central Georgia to far northeast Georgia, it will be
likely to see widespread flash flooding with some areas
experiencing significant flash flooding and moderate to major
river flooding.

The existing Hurricane Warning has been expanded north and east to
include Butts, Jasper, Jones, Laurens, Pike, Spalding, Wheeler,
and Wilkinson counties. The Tropical Storm Warning remains in
effect across the remainder of north and central Georgia.
Tropical storm and hurricane force wind gusts, potentially
exceeding 80 mph, are expected to begin across the southern
portion of the forecast area tonight, then quickly spread north
overnight into Friday morning. Hurricane Force wind gusts will be
possible for some locations including the Atlanta Metro extending
eastward towards Athens and in the higher terrain of the northeast
Georgia mountains. Outside of these locations, Tropical Storm
force wind gusts are expected all the way up to the border with
Tennessee and North Carolina. Given the saturated soils,
widespread downing of trees and significant power outages are
expected. Prepare for an extended period of power loss!

King/KAB

&&

.SHORT TERM...
(This afternoon through Friday)
Issued at 213 PM EDT Thu Sep 26 2024

No major changes have been made to the forecast other than tweaks to
the wind forecast based on the latest NHC Helene track.

Hurricane Helene continues to intensify over the E Gulf of Mexico,
with expected landfall around the FL Big Bend area this evening.
Helene will be moving quickly N after she makes landfall, with a
potentially large area under the threat of hurricane or tropical
storm force winds overnight tonight into Friday morning.

The Predecessor Rain Event from Wednesday saturated soils across
much of the area, so additional rainfall amounts of 3 to 5 inches
across much of the area are likely. Locally higher amounts are
possible, particularly in the more persistent, training rain bands
and over the NE terrain. WPC has much of the area under a high
excessive rainfall risk. The area-wide Flood Watch remains in effect.

The risk of tornadoes continues, mainly along and to the E of
Helene's path. We've already seen rotating cells over the SE corner
of the County Warning Area (CWA). That area is also closer to some
sizable breaks in the overcast across the JAX CWA and more unstable
air. However, even low CAPE values will support isolated tornadoes.
SPC issued a Tornado Watch earlier which remains valid until this
evening. We have opted to expand this watch a bit farther to the W.
Additional expansions are possible, followed by a possible new watch
later.

Preparations for strong winds and additional heavy rainfall should
be rushed to completion before sunset today!

/SEC

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 213 PM EDT Thu Sep 26 2024

Fortunately, much quieter conditions are expected next week in the
wake of Helene. Aside from ongoing flooding concerns on rivers and
larger waterways, only minimal PoPs are included in far north
Georgia around the lingering cutoff low through the weekend.

The remainder of the long term period next week currently looks dry.
The cutoff low finally lifts northeastward and weak northwest flow
aloft builds into the region before weak ridging builds eastward by
late week. Temperatures will be largely near seasonal averages.

RW

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Thu Sep 26 2024

Widespread SHRA is ongoing at all TAF sites on the north side of
Hurricane Helene. IFR/LIFR ceilings are expected to persist
through the overnight hours and through mid-morning ahead of
Helene and as it moves northward through Georgia. Lowest
visibilities will be within the tropical rainbands overnight into
Friday morning. Winds will steadily increase tonight. Highest
wind gusts are expected between 08-09Z and daybreak at all TAF
sites, with gusts up to 75 kts at MCN and 50-55 kts at the ATL
sites. Wind directions will be from NE overnight into the early
morning, shifting to SW by daybreak and through much of the day on
Friday. Winds will gradually diminish after mid-morning, but
remain gusty throughout the day. As Helene continues north,
ceilings will improve to MVFR by 17-18Z and VFR by 22-23Z.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  76  62  79 / 100  40  10  10
Atlanta         66  74  63  77 / 100  40  10  10
Blairsville     62  71  58  68 / 100 100  30  50
Cartersville    64  75  63  77 / 100  70  20  20
Columbus        66  79  63  82 / 100  10   0  10
Gainesville     67  74  63  75 / 100  60  20  20
Macon           68  79  63  82 / 100  10   0   0
Rome            66  75  63  76 / 100  80  30  30
Peachtree City  64  75  61  78 / 100  30  10  10
Vidalia         72  83  65  85 / 100   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112-
113.

Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097-
102>111.

&&

SHORT TERM...SEC
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
917 PM EDT Thu Sep 26 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
917 PM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Rounds of torrential rainfall and significant flooding and flash
flooding are expected across the area through through the
overnight hours. Brief tornadoes will also be possible,
especially across east central Georgia. As Hurricane Helene moves
into the state tonight, hurricane and tropical storm force winds
will spread quickly north. All preparations for widespread high
wind impacts and power outages should be rushed to completion by
this evening.

For more details, please refer to the latest Flash Flood Watch
and Hurricane Local Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Heavy rain and tropical storm force winds will be ongoing across
portions of north Georgia Friday morning. Heavy rain and tropical
storm conditions will improve as Helene moves quickly north and
out of the state by midday Friday. Flooding of larger creeks and
rivers will persist into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 26, 10:31 PM EDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1031 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Flash Flood      1 NW La Vista           33.83N 84.35W
09/26/2024                   DeKalb             GA   Broadcast Media

            2 right lanes are flooded on I-85NB at the
            Dekalb/Fulton County Line.

&&

KAB
Local storm report, Sep 26, 10:57 PM EDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1057 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     Flash Flood      2 N Atlantic Station    33.82N 84.40W
09/26/2024                   Fulton             GA   911 Call Center

            Flooding at Woodward Way NW and Peachtree
            Battle Ave NW.

&&

KAB
Special weather statement, Sep 26, 11:07 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1107 PM EDT Thu Sep 26 2024

GAZ074-076-085-086-270330-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
1107 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northwestern
Emanuel, southeastern Washington, Johnson and southwestern Jefferson
Counties through 1130 PM EDT...

At 1107 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Norristown Junction, or
8 miles west of Swainsboro, moving northwest at 60 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Swainsboro, Wrightsville, Adrian, Harrison, Nunez, Riddleville, Kite,
Spann, Donovan, Norristown, Pringle, Norristown Junction, New Home,
Meeks, and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 800 AM EDT for central and
east central Georgia.

&&

LAT...LON 3249 8229 3250 8249 3255 8267 3261 8267
      3264 8276 3281 8287 3294 8278 3294 8255
TIME...MOT...LOC 0307Z 144DEG 51KT 3254 8247

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Sep 26, 11:27 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1127 PM EDT Thu Sep 26 2024

GAZ046-048-057-058-270400-
Butts GA-Rockdale GA-Newton GA-Henry GA-
1127 PM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of south central
Rockdale, central Henry, Butts and southwestern Newton Counties
through MIDNIGHT EDT...

At 1127 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Stark, or near Jackson, moving northwest at
25 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
McDonough, Jackson, Stockbridge, Locust Grove, Flovilla, Jenkinsburg,
Blacksville, Ola, Worthville, Magnet, Flippen, Indian Springs State
Park, Fincherville, Kelleytown, Oak Hill, Stark, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3363 8399 3339 8384 3337 8386 3334 8386
      3333 8384 3332 8384 3330 8383 3329 8383
      3321 8397 3347 8425
TIME...MOT...LOC 0327Z 144DEG 22KT 3333 8393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Sep 26, 11:31 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     Tornado          2 NNE Jordan            32.06N 82.65W
09/26/2024                   Wheeler            GA   Emergency Mngr

            *** 2 INJ ***
            Tornado at Adams Cemetery Road and Highway
            19.

&&

KAB
Special weather statement, Sep 27, 12:04 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EDT Fri Sep 27 2024

GAZ033-044>046-048-055-057-270430-
North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
South Fulton GA-
1204 AM EDT Fri Sep 27 2024

...A strong thunderstorm will impact portions of southwestern
Rockdale, southwestern DeKalb, central Henry, south central Fulton,
northern Clayton and west central Newton Counties through 1230 AM
EDT...

At 1203 AM EDT, a strong thunderstorm was over Kelleytown, or near
McDonough, moving northwest at 35 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, McDonough, Decatur, East Point, Stockbridge, Forest Park,
College Park, Clarkston, Morrow, Hapeville, Avondale Estates, Lake
City, Pine Lake, Belvedere Park, North Decatur, Hartsfield-Jackson
Airport, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, and
Tucker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3367 8449 3384 8425 3349 8396 3339 8410
TIME...MOT...LOC 0403Z 139DEG 31KT 3350 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr
Sep 27, 10:00 AM EDTRiver Flood WarningFFCButts, Henry, Newton35 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.